# SDR AALA20140827006

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 61,910 hours, 30,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMER LIGHT CAME ON BUT WOULD NOT SHUT OFF.  R & R PORTABLE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
